# SDR IPXA09156584

- Difficulty date: July 4, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LAV EMERGENCY LIGHT INOP.  RELAMPED, OPS CHECKS OK PER 33-51-21-04.
